# SDR REXA2022103102343

- Difficulty date: September 14, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 601R134427
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB HAS CHAFE, REQUIRES EVALUATION AND BLEND	REMOVED AND REPLACED PANEL 599BB
